Stable reduced-order models for discrete-time systems

T. Nigel Lucas

Research output: Contribution to journalLetter

  • 1 Citations
Original languageEnglish
Pages (from-to)51
Number of pages1
JournalIEE Proceedings D: Control Theory and Applications
Volume134
Issue number1
DOIs
StatePublished - Jan 1987

Cite this

Lucas, T. Nigel / Stable reduced-order models for discrete-time systems.

In: IEE Proceedings D: Control Theory and Applications, Vol. 134, No. 1, 01.1987, p. 51.

Research output: Contribution to journalLetter

@article{c89aca6a5f104e0596b9a62007dd0005,
title = "Stable reduced-order models for discrete-time systems",
author = "Lucas, {T. Nigel}",
year = "1987",
month = "1",
doi = "10.1049/ip-d.1987.0010",
volume = "134",
pages = "51",
journal = "IEE Proceedings D: Control Theory and Applications",
issn = "0143-7054",
publisher = "Institution of Electrical Engineers (IEE)",
number = "1",

}

Stable reduced-order models for discrete-time systems. / Lucas, T. Nigel.

In: IEE Proceedings D: Control Theory and Applications, Vol. 134, No. 1, 01.1987, p. 51.

Research output: Contribution to journalLetter

TY - JOUR

T1 - Stable reduced-order models for discrete-time systems

AU - Lucas,T. Nigel

PY - 1987/1

Y1 - 1987/1

U2 - 10.1049/ip-d.1987.0010

DO - 10.1049/ip-d.1987.0010

M3 - Letter

VL - 134

SP - 51

JO - IEE Proceedings D: Control Theory and Applications

T2 - IEE Proceedings D: Control Theory and Applications

JF - IEE Proceedings D: Control Theory and Applications

SN - 0143-7054

IS - 1

ER -